# SDR SWIA201332949

- Difficulty date: March 7, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 25,836 hours, 20,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CEILING EMERGENCY LIGHTS DO NOT ILLUMINATE.  (FLT 4663)  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK IAW AMM.  P/N: 2013-1A  P/N OFF: AD-2013-1A S/N ON: 112663 S/N OFF: 73207
